Skip to Content

User Reviews for Uptravi

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Condition Avg. Ratings Reviews Compare
Pulmonary Hypertension
4.2
   
13 reviews 22 medications
Summary of Uptravi reviews 4.2 13 reviews

Reviews for Uptravi

JuCii · Taken for 1 to 6 months March 6, 2019

For Pulmonary Hypertension "I started at 200 mcg on 2/7. Side affects escalated so by the next titration of 400 mcg. I was in so much pain, it hurt to move and my jaw pain was ridiculously annoying. I never experienced muscle pain like this before. I told my nurse when he came. I was supposed to go to 600 mcg but the set me back at 200. Which is where I still am. If I didn’t have severe side affects I’d already be at 1200 mcg. The good part is that I found that I breathe a lot better and had more energy. Even my cough wasn’t as bad. The down side is that I began to have diarrhea and that sucks. The pain of diarrhea not being able to eat, absolutely no appetite. What do I do? Imodium isn’t working. I’m stuck in the house. Sorry to say the good doesn’t out weigh the bad and I’d rather not be on this medicine."

6.0
   
nyvia January 30, 2019

For Pulmonary Hypertension "I am back and it has been 2 years. I am still on 200 x a day. I also take revatio and letaris now and I have had 2 echos the past 2 years.My PAH pressures 5mmg. So It is working for me. I have mild PAH. Hope it stays like that for years to come."

10
   
easter · Taken for less than 1 month December 13, 2018

For Pulmonary Hypertension "1st week 200 mg - fine 2nd week 400 mg - still fine 3rd week - OMG the pain in - well everywhere is over whelming. Headache, body ache had to sleep with mother as she was calling doctors at 1:00 am - almost called 911. I moaned every breath I took. I'm sure I'll get used to it - NOT!!! I don't know what to say other than the reviews were totally accurate to the nightmare that I had. At first I was like - ok I can do this - maybe I'll be the lucky one who has no side effects - I was wrong"

3.0
   
e December 8, 2018

For Pulmonary Hypertension "Oh my goodness. I feel restless and irritable. I have ringing in my ears. These are horrible pills."

e · Taken for 1 to 6 months December 6, 2018

For Pulmonary Hypertension "Side effects are flushed face, heart burn. It is my second week and just started 400mg 2 times a day. I'm grumpy"

e · Taken for less than 1 month November 27, 2018

For Pulmonary Hypertension "Only 1 day of taking this and I'm up at 11:00pm and itchy so far."

4.0
   
Jay · Taken for 2 to 5 years September 22, 2018

For Pulmonary Hypertension "This medication causes excruciating pain that I have explained to my doctors on more than one occasion unfortunately my opinion doesn’t matter to them bc I am still taking this medication and suffering. I haven’t been able to go pass 600 mcg for over 2 years. I have to take narcotics just to have 2 hours of relief from the pain this med causes. My shortness of breath has not improved while on this drug either. Currently taking 3 meds for my pulmonary hypertension @ 24 years old and have seen no improvement to my condition."

1.0
   
mark lara · Taken for 1 to 6 months May 1, 2018

For Pulmonary Hypertension "I dread having to take this medication. The pain from the side effects can sometimes be unbearable. I don't see how anyone can possibly reach the maximum dose."

1.0
   
Tammy Beachem October 11, 2017

For Pulmonary Hypertension "Hi , I'm having the same as another person.I'm on 400mg twice a day. In sooo much pain..I asked my Dr's nurse what to do, she said my body needs to get used to the PAIN!!! I need to talk to my doctor, he's out of the country. I'm not getting it, this much pain and still can't breathe right? I guess I will have to stay at this level NO WAY I'M MOVING UP!!!"

1.0
   
Ubita April 14, 2017

For Pulmonary Hypertension "I am with this medication for 2 months in 1600mg twice a day I don't feel it help me and I have a lot of side effect like headache, hot red flashes on my face, eyes, pain in my legs, arms sometimes diarrhea, less appetite. I hope continuing this medicine improve my breathe because I'm not ok right now. I'm taking adcirca and( nitric oxide this is a study).."

2.0
   
Eileene · Taken for less than 1 month March 19, 2017

For Pulmonary Hypertension "I'm on my 2nd week of the tritation. I do have some headaches my skin is itchy and I have a weird heartburn sensation. However I will continue I hope the positive will outweigh the negative. It was hard to get this pill so I really want to try and makes it through this tritation. My other meds are letrais and sildeifide. which I love"

5.0
   
ronston November 14, 2016

For Pulmonary Hypertension "Its more convenient then doing a breathing treatment every two hours. That said i made it to 1200mcg twice a day .the headaches and body aches are side affects I accept them to breath better . I am staying at 1200 mcg for 3weeks now . I still have headaches (migraines) and are not as bad as when I have advanced each week .so this is my vacation before raising my dosage. I'm in stage 3 of pulmonary arterial hypertension and not on oxygen as of yet . I do take two other helpful medicines to help out . As I progress on Uptravi doses I cut back on breathing treatments (Ventavis)one dose a week .As of today I have stopped Ventavis and rely on the Uptravi . I hope Uptravi is the answer for helping me breathe better."

7.0
   
Nyvia · Taken for less than 1 month April 7, 2016

For Pulmonary Hypertension "I am on my second dose 400mcg 2 times a day. The doctor is gonna have to lower it to 200mcg. I felt good at that dose. Side effects are pain on my legs and arms and restlessness. When I was on 200mcg twice a day, they were mild side effects. When I uppered the dose to 400mcg 2 times a day, the side effects were terrible. I cant deal with that kind of pain. Toooo much. Guess my dosage is gonna be 200mcg a day.its only been 2 weeks. But at least I don't get sob. I get tired cause the pain is sooo bad. Everyone is different so I would recommend it. I will be back in a month or two for my other rating. I haven't been taking it that long. I just can't stand that pain."

6.0
   
Hide